IFIMAR   20926
INSTITUTO DE INVESTIGACIONES FISICAS DE MAR DEL PLATA
Unidad Ejecutora - UE
artículos
Título:
Multifractality of quantum wave packets
Autor/es:
IGNACIO GARC√ćA-MATA; JOHN MARTIN; OLIVIER GIRAUD; BERTRAND GEORGEOT
Revista:
PHYSICAL REVIEW E
Editorial:
AMER PHYSICAL SOC
Referencias:
Lugar: New York; Año: 2012 vol. 86 p. 56215 - 56215
ISSN:
1539-3755
Resumen:
We study a version of the mathematical Ruijsenaars-Schneider model and reinterpret it physically in order to describe the spreading with time of quantum wave packets in a system where multifractality can be tuned by varying a parameter. We compare different methods to measure the multifractality of wave packets and identify the best one. We find the multifractality to decrease with time until it reaches an asymptotic limit, which is different from the multifractality of eigenvectors but related to it, as is the rate of the decrease. Our results could guide the study of experimental situations where multifractality is present in quantum systems.
rds']